# SDR CA120801004

- Difficulty date: July 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Condition: Failed
- Location: Overspeed
- Part time: 227 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH PHASE/1500AGL, 160 KT, FLAPS 15, AFTER DESELECTED THE REDUCE NP BUTTON WITH CL ON MAX 1020.  THE CREW NOTICED THAT THE TQ OF ENG NR 1 WAS 38 PERCENT AND NP APPROXIMATELY 500 RPM.  THE CREW WAS CONTINUING LANDING PROCEDURE. ON GROUND ENGINE NR 1, NP DROPPED TO 200 WITH CL STILL ON MAX.  CREW TRIED TO UNFEATHER WITHOUT ANY RESULT.  ONCE TECHS ARRIVED ON SITE, PROP BLADES WERE FOUND IN SAFE PITCH ANGLE.  ENGINE STARTED AND PROP PITCH WOULD NOT CHANGE TO FULL FEATHER OR UNFEATHER.  AFTER TROUBLESHOOTING, OSG SWAP SIDE TO SIDE, PROP CONTROL IS INITIALLY BEHAVING NORMALLY.  FULL FUNCTION CHECKS CARRIED OUT SUCCESSFULLY.
